MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921410
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a stent placement procedure in the left proximal ureter, performed on (b)(6) 2021.On (b)(6) 2021, prior to the initial planned stent removal, while the patient was home complete distal migration occurred of the ureteral stent occurred.The polaris ultra stent was removed via retrieval line successfully with no difficulty on the same day.There was no report if a new stent was placed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a stent placement procedure in the left proximal ureter, performed on (b)(6) 2021.On (b)(6) 2021, prior to the initial planned stent removal, while the patient was home complete distal migration occurred of the ureteral stent occurred.The polaris ultra stent was removed via retrieval line successfully with no difficulty on the same day.There was no report if a new stent was placed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Correction based on review on (b)(6) 2021 it was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a stent placement procedure in the left proximal ureter, performed on (b)(6) 2021 as part of the u0652 double-j registry clinical study.
 
Additional Manufacturer Narrative
Block h6: medical device problem code a010402 captures the reportable event of stent migration.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: correction to field b5 (describe event or problem).
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a stent placement procedure in the left proximal ureter, performed on (b)(6) 2021.On (b)(6) 2021, prior to the initial planned stent removal, while the patient was home complete distal migration occurred of the ureteral stent occurred.The polaris ultra stent was removed via retrieval line successfully with no difficulty on the same day.There was no report if a new stent was placed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Correction based on review on april 06, 2021.It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a stent placement procedure in the left proximal ureter, performed on (b)(6) 2021 as part of the u0652 double-j registry clinical study.Additional information received on may 19, 2021.On (b)(6) 2021, prior to the initial planned stent removal, while the patient was home complete distal migration occurred of the ureteral stent during urination.Additionally the subject was reported to be asymptomatic.
 
Additional Manufacturer Narrative
Block h6: medical device problem code a010402 captures the reportable event of stent migration.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11616454
Report Number3005099803-2021-01464
Device Sequence Number2998694
Product Code FAD
UDI-Device Identifier08714729124528
UDI-Public08714729124528
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberM0061921410
Device Catalogue Number192-141
Device Lot Number0025950849
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2021
Supplement Date Received by Manufacturer04/06/2021
05/19/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/06/2021
06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR